Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Getting rashes, sneezing problem and swollen palate if teczine is not taken. Any suggestion?

User rating for this question
Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2493 Questions
Question
I have to daily take teczine else I develop allergy rashes, I start sneezing, palate swells. trigger - dust, changing weather, stored clothed when smelled, citrus fruits occasionally
Posted Tue, 16 Apr 2013 in Asthma and Allergy
 
 
Answered by Dr. Sumit Bhatti 44 minutes later
Hi,

Thank you for your query.

1. You seem to have a non-specific allergy to change in weather. In addition there is a specific inorganic allergy to dust, smell of stored clothes and a waeker specific organic allergy to citrus fruits.

2. There is no cure for allergy, however it may be controlled. The first meaure is avoiding the triggers, which is possible with foodstuff & smell (possibly molds)

3. The problem with dust and weather change is that avoidance is very difficult. You may use a good quality face mask such as the N95 mask available for protection against swine flu.

4. You need to get routine blood tests to rule out eosinophilia. request your physician to start an anti-histamine and an anti-leukotriene such as Rupanex-M or Montair-FX along with a nasal steroid spray such as Mometasone, Fluticasone or Ciclesonide. Regular steam inhalation will help wash out allergens.A short course of oral steroids may also help. Sodium cromoglycate and desensitization may also help in the long run.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Getting rashes, sneezing problem and swollen palate if teczine is not taken. Any suggestion? 6 minutes later
Hi Mr. Bhatti,

Thanks for the quick response, are you suggesting that with the prescription told by you, my daily intake of meds can stop
 
 
Answered by Dr. Sumit Bhatti 13 minutes later
Hi,

Thank you for writing back.

1. Take a trial of the above daily medication (under medical supervision) for 15 days and follow up directly on bit.ly/dr-sumit-bhatti

2. Your daily intake of medicines may reduce after a few months of this regimen (tapered as per response).

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor